# SDR CA960703022

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 501D13D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clip
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) POSSIBLE RUPTURE AND LOSS IN-FLIGHT OF ATTACHING BAND/CLIP ON THE EXHAUST PIPE OF NR 1 ENGINE CAUSING A FIRE ALARM IN THE EXHAUST PIPE ZONE.  EMERGENCY PROCEDURES CARRIED OUT, ENGINE STOPPED AND PROPELLER FEATHERED.   PRECAUTIONARY LANDING MADE.
